# SDR SWAA2023042429930

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 68,989 hours, 41,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GURT BAR STRAP HANGING TO LOW<[01] REPOSITIONED GURT BAR STRAP PER M/M 25-66-01.NO DEFECTS NOTED.
